Alert archive / Nebraska / Tornado Warnings in 2024
Tornado Warning 64, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at May 21, 2024, 5:27 AM CDT for 4 counties in Nebraska. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2024, 5:27 AM CDT (10:27 UTC)
- Expired
- May 21, 2024, 6:00 AM CDT
- In force
- 33 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Butler County, NE, Colfax County, NE, Dodge County, NE, Saunders County, NE
The radar
The Omaha radar (KOAX), 26 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 5:45 AM CDT | TSTM WND DMG | 1 Ssw Inglewood, NE | Numerous large trees down across Valley View Estates and Valley View Golf Course. Delayed report. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 11:33 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 10.5 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1458 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1666 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.3
The text
As transmitted.
116
WFUS53 KOAX 211027
TOROAX
NEC023-037-053-155-211100-
/O.NEW.KOAX.TO.W.0064.240521T1027Z-240521T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
527 AM CDT Tue May 21 2024
The National Weather Service in Omaha has issued a
* Tornado Warning for...
Southeastern Colfax County in northeastern Nebraska...
Southern Dodge County in east central Nebraska...
Northeastern Butler County in east central Nebraska...
Northwestern Saunders County in east central Nebraska...
* Until 600 AM CDT.
* At 527 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Linwood, or 15 miles northeast of David City,
moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
North Bend and Morse Bluff around 530 AM CDT.
Cedar Bluffs around 540 AM CDT.
Fremont around 545 AM CDT.
Other locations in the path of this tornadic thunderstorm include
Inglewood and Nickerson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4159 9645 4150 9644 4149 9642 4140 9640
4134 9700 4144 9703
TIME...MOT...LOC 1027Z 257DEG 47KT 4140 9692
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Darrah3 follow-up statements
064
WWUS53 KOAX 211034
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
534 AM CDT Tue May 21 2024
NEC023-037-211044-
/O.CAN.KOAX.TO.W.0064.000000T0000Z-240521T1100Z/
Colfax NE-Butler NE-
534 AM CDT Tue May 21 2024
...THE TORNADO WARNING FOR SOUTHEASTERN COLFAX AND NORTHEASTERN
BUTLER COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
east central Nebraska.
&&
LAT...LON 4159 9645 4150 9644 4149 9642 4140 9640
4136 9684 4145 9686
TIME...MOT...LOC 1034Z 262DEG 41KT 4140 9679
$$
NEC053-155-211100-
/O.CON.KOAX.TO.W.0064.000000T0000Z-240521T1100Z/
Dodge NE-Saunders NE-
534 AM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR SOUTHERN
DODGE AND NORTHWESTERN SAUNDERS COUNTIES...
At 534 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Morse Bluff, or 15 miles northwest of Wahoo, moving
east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Cedar Bluffs around 540 AM CDT.
Fremont around 545 AM CDT.
Other locations in the path of this tornadic thunderstorm include
Inglewood and Woodcliff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4159 9645 4150 9644 4149 9642 4140 9640
4136 9684 4145 9686
TIME...MOT...LOC 1034Z 262DEG 41KT 4140 9679
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Darrah531
WWUS53 KOAX 211041
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
541 AM CDT Tue May 21 2024
NEC053-155-211100-
/O.CON.KOAX.TO.W.0064.000000T0000Z-240521T1100Z/
Dodge NE-Saunders NE-
541 AM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHEASTERN DODGE AND NORTH CENTRAL SAUNDERS COUNTIES...
At 541 AM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles west of Cedar Bluffs, or 9 miles west of Fremont,
moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Fremont, Cedar Bluffs, and Inglewood around 545 AM CDT.
Woodcliff around 550 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4150 9644 4149 9642 4140 9640 4137 9673
4142 9675 4156 9645
TIME...MOT...LOC 1041Z 258DEG 41KT 4141 9667
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Darrah645
WWUS53 KOAX 211047
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
547 AM CDT Tue May 21 2024
NEC053-155-211100-
/O.CON.KOAX.TO.W.0064.000000T0000Z-240521T1100Z/
Dodge NE-Saunders NE-
547 AM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHEASTERN DODGE AND NORTHEASTERN SAUNDERS COUNTIES...
At 547 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Inglewood, or 3 miles southwest of Fremont, moving
east at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Dodge and northeastern Saunders Counties, including the
following locations... Camp Eagle, Camp Cedars, and Fremont Lakes
State Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4149 9643 4140 9640 4138 9661 4143 9660
4150 9645 4150 9644
TIME...MOT...LOC 1047Z 272DEG 56KT 4140 9653
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DarrahWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 21, 2:12 AM CDT, 3 hours 15 minutes earlier. Its key messages:
- Continuing overnight convection will bring potential for severe weather this morning, primarily damaging winds and flash flooding.
- Additional strong to severe thunderstorms with all hazards possible will move through the area in the 10 AM to 2 PM timeframe today.
- There will be additional rain chances beginning Thursday night and lasting through this upcoming weekend.
Area forecast discussion, May 21, 2:12 AM CDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
212 AM CDT Tue May 21 2024
.KEY MESSAGES...
- Continuing overnight convection will bring potential for
severe weather this morning, primarily damaging winds and
flash flooding.
- Additional strong to severe thunderstorms with all hazards
possible will move through the area in the 10 AM to 2 PM
timeframe today.
- There will be additional rain chances beginning Thursday night
and lasting through this upcoming weekend.
&&
.DISCUSSION...
Issued at 205 AM CDT Tue May 21 2024
Short Range (Today)
A deep upper level trough moving into the central Plains has spun up
a surface low currently sitting in western Kansas. Overnight
convection in the area forced by a leading shortwave continues to
weaken through the overnight hours. This has brought a shift from a
severe weather threat to a hydrologic threat with storm training
along a frontal boundary draped across east central Nebraska
bringing flash flooding potential to the area. Nearly 2 inches of
rainfall has been reported for the Omaha area overnight.
An MCS has developed over southwest Nebraska/northeast CO and will
quickly accelerate eastward overnight. The features is expected to
push through the area in the 5:30 to 7:30 am period. CAM guidance is
suggesting a strong segment of bowing winds pushing through the area
in this timeframe. The strongest winds will likely be north of
Interstate 80 with the HRRR suggesting gusts of 60-70 mph in
portions of northeast Nebraska.
A lull in convection is expected in the 8 am to 11 am timeframe with
a few lingering showers possible. By the mid-morning, the
aforementioned surface low is expected to deepen and track
northeast into eastern Nebraska. Guidance has continued to slow
the progression of this low with consensus gained on the feature
reaching northeast NE by noon. This has prompted to SPC to
expand the moderate risk (level 4 out of 5) for severe weather
westward to include our southwestern Iowa counties. An
associated cold front will drape south of the low with
placement over eastern Nebraska by late morning. The airmass
ahead of the cold front is expected to quickly recover from the
overnight convection. By late morning, MLCAPE values of
2500-2800 J/kg are expected in southeast NE and southwest IA.
Bulk shear values are expected to exceed 70 kts in this area as
a 500-mb jet streak pushes into the region. Hodographs remain
long with increasingly impressive low level features as your
progress eastward into Iowa.
Convection initiation is expected along the front in eastern
Nebraska during the 10 AM to noon timeframe. An initial
supercellular storm mode is expected before storms move northeast
and take on upscale growth. All hazards will be possible including
large hail, strong winds and tornadoes. Flash flood potential is
possible through much of Tuesday, especially for areas that received
increased rainfall overnight. Storms will be quick to exit the area
this afternoon with much of the threat shifting east by 3 to 4 PM.
Additional lingering rain showers may continue into the
early evening.
Long Range (Wednesday through Monday)
By Wednesday, the aforementioned low pressure system is expected to
depart towards the Great Lakes region. Dry conditions are expected
with sunny skies and highs in the upper 70s. A shortwave trough
ejecting through the northern Plains will bring a chance for
rainfall Thursday night into Friday morning (PoPs 50-70%). Severe
weather potential is low with this event. An additional shortwave
feature moving across the Plains this weekend will bring additional
rainfall potential Saturday night through Sunday. PoPs remain low at
this time (20-40%). In this extended time frame, severe weather
potential looks to remain south of the area with this event.
&&
.AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/...
Issued at 1211 AM CDT Tue May 21 2024
Scattered showers and storms are present across the area and
will persist through the overnight hours. MVFR ceilings and
visibilities (with a possibility of IFR) will be possible in
areas with heavy showers. MVFR ceilings will be present at all
terminals through the overnight period. A secondary line of
showers and thunderstorms (with potential for a strong segment
of bowing winds) will go through the terminals in the 10-14Z
timeframe. Winds will remain northeasterly in northeast NE and
southeasterly in southeast NE tonight before shifting clockwise
to northwesterly through the day. Winds over 12 kts will be
possible in areas with strong thunderstorm outflow.
A lull in convection is expected in the 15-17Z timeframe before
another line of showers and thunderstorms moves through the
area. Confidence is low in these storms initiating far enough
west to reach the terminals, it will be monitored for future TAF
issuances. Any potentials storms will be in the 18-21Z
timeframe. VFR conditions will return in the afternoon with
strong northwesterly winds through the remainder of the forecast
period.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Flood Watch through this evening for NEZ015-033-034-042>045-
050>053-065>068-078.
IA...Flood Watch through this evening for IAZ043-055-056-069-079-
080-090-091.
&&
DISCUSSION...Wood
AVIATION...WoodHazardous weather outlook, May 21, 4:19 AM CDT, 1 hour 8 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 419 AM CDT Tue May 21 2024 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-212330- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 419 AM CDT Tue May 21 2024 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Today and Tonight Severe storms are possible this morning into the early afternoon. Large hail, damaging wind gusts and flash flooding are the main hazards. Tornadoes are possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation might be required on Tuesday afternoon.
In the hours before
Local storm report, May 21, 12:57 AM CDT, 4 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
1257 AM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM Rain 2 SSW Boys Town 41.23N 96.15W
05/21/2024 M2.43 Inch Douglas NE Mesonet
Mesonet station AT409 Omaha.
1239 AM Rain 1 WNW Omaha 41.27N 96.03W
05/21/2024 M1.86 Inch Douglas NE Mesonet
Mesonet station GW1175 Omaha.
1239 AM Rain 4 SE Bennington 41.32N 96.11W
05/21/2024 M2.58 Inch Douglas NE Mesonet
Mesonet station CW8198 Bennington.
1236 AM Rain 2 WSW Boys Town 41.25N 96.17W
05/21/2024 M2.40 Inch Douglas NE Mesonet
Mesonet station EWDN1 2.1 W Boys Town.
&&Local storm report, May 21, 1:11 AM CDT, 4 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
111 AM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM Hail 2 N Minden 41.50N 95.54W
05/21/2024 M1.00 Inch Pottawattamie IA Trained Spotter
&&
KGLocal storm report, May 21, 1:17 AM CDT, 4 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
117 AM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM Flash Flood 5 NE Omaha 41.32N 95.94W
05/21/2024 Douglas NE Public
2 cars stuck in the water.
&&
KGLocal storm report, May 21, 3:47 AM CDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
347 AM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 AM Flash Flood Fremont 41.45N 96.50W
05/21/2024 Dodge NE Public
&&Local storm report, May 21, 4:22 AM CDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
422 AM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 AM Rain Fremont 41.45N 96.49W
05/21/2024 M4.69 Inch Dodge NE Public
Several reports for heavy rainfall. Amounts
vary from 3.03 inches to 4.69 inches.
&&
PearsonLocal storm report, May 21, 4:55 AM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
455 AM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 AM Flash Flood Fremont 41.44N 96.49W
05/21/2024 Dodge NE Public
Fast flowing water over East 11st Street.
&&
MWThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:35 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 40 min |
| May 20, 7:56 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 45 min |
| May 20, 8:14 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 46 min |
| May 20, 8:51 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 39 min |
| May 20, 8:57 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Saunders | 63 min |
| May 20, 9:08 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Washington | 52 min |
| May 20, 9:24 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 51 min |
| May 20, 9:53 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Saunders, Seward | 67 min |
| May 20, 10:06 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Thurston | 39 min |
| May 20, 10:17 PM CDT | Areal Flood Advisory | OAX | Butler, Saunders | 9 hr |
| May 20, 10:28 PM CDT | Areal Flood Advisory | OAX | Butler, Lancaster, Saunders, Seward | 2 hr |
| May 20, 10:54 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy, Saunders | 66 min |
| May 20, 11:09 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 36 min |
| May 20, 11:12 PM CDT | Flash Flood Warning | OAX | Douglas, Sarpy | 3 hr |
| May 20, 11:14 PM CDT | Tornado Warning | OAX | Washington | 28 min |
| May 20, 11:23 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy, Washington | 67 min |
| May 20, 11:49 PM CDT | Areal Flood Advisory | OAX | Washington | 93 min |
| May 21, 12:45 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 22 min |
| May 21, 1:35 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 24 min |
| May 21, 2:38 AM CDT | Flash Flood Warning | OAX | Burt, Washington | 5 hr |
| May 21, 2:54 AM CDT | Flash Flood Warning | OAX | Dodge | 4 hr |
| May 21, 4:19 AM CDT | Areal Flood Advisory | OAX | Butler, Colfax, Dodge, Saunders | 3 hr |
| May 21, 4:31 AM CDT | Severe Thunderstorm Warning | OAX | Boone, Butler, Madison, Platte, Stanton | 44 min |
| May 21, 4:39 AM CDT | River Flood Warning | OAX | Saunders | 40 hr |
| May 21, 4:42 AM CDT | Severe Thunderstorm Warning | OAX | Saunders | 48 min |
| May 21, 4:43 AM CDT | Flash Flood Warning | OAX | Butler, Saunders | 5 hr |
| May 21, 4:47 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce, Platte | 28 min |
| May 21, 5:00 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Cuming, Dodge, Platte, Saunders | 45 min |
| May 21, 5:02 AM CDT | River Flood Warning | OAX | Saunders | 37 hr |
| May 21, 5:03 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saline, Saunders, Seward | 42 min |
| May 21, 5:10 AM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Madison, Platte, Stanton, Wayne | 50 min |
| May 21, 5:12 AM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 48 min |
| May 21, 5:12 AM CDT | Tornado Warning | OAX | Colfax, Dodge, Platte | 33 min |
| May 21, 5:21 AM CDT | Flash Flood Warning | OAX | Dodge, Douglas, Sarpy, Washington | 4 hr |
| May 21, 5:29 AM CDT | Areal Flood Advisory | OAX | Dodge, Douglas, Saunders, Washington | 2 hr |
| May 21, 5:29 AM CDT | Tornado Warning | OAX | Butler, Saunders | 31 min |
| May 21, 5:39 AM CDT | Tornado Warning | OAX | Burt, Cuming, Dodge, Washington | 36 min |
| May 21, 5:41 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Dodge, Thurston, Washington | 49 min |
| May 21, 5:44 AM CDT | Tornado Warning | OAX | Saunders | 7 min |
| May 21, 5:45 AM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Sarpy, Saunders, Washington | 45 min |
| May 21, 5:46 AM CDT | Areal Flood Advisory | OAX | Burt, Dodge, Douglas, Saunders, Washington | 113 min |
| May 21, 5:49 AM CDT | Severe Thunderstorm Warning | OAX | Cuming, Thurston, Wayne | 41 min |
| May 21, 5:53 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 52 min |
| May 21, 5:53 AM CDT | Tornado Warning | OAX | Dodge, Douglas, Saunders, Washington | 37 min |
| May 21, 6:15 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy, Washington | 45 min |
| May 21, 6:50 AM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Otoe | 14 min |
| May 21, 6:56 AM CDT | Areal Flood Warning | OAX | Dodge | 5 hr |
| May 21, 7:11 AM CDT | Flash Flood Warning | OAX | Washington | 4 hr |
| May 21, 7:33 AM CDT | Areal Flood Warning | OAX | Burt, Butler, Colfax, Dodge, Douglas, Saunders and 1 more | 10 hr |
| May 21, 8:29 AM CDT | River Flood Warning | OAX | Dodge | 6 hr |
| May 21, 9:20 AM CDT | Areal Flood Warning | OAX | Douglas, Sarpy, Washington | 8 hr |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Cass | 55 hr |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Otoe | 57 hr |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Nemaha | 4 days |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Seward | 33 hr |
| May 21, 11:20 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Seward | 40 min |
| May 21, 11:48 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 42 min |
| May 21, 12:16 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Douglas, Saunders, Washington | 44 min |
| May 21, 12:38 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 52 min |
| May 21, 12:44 PM CDT | Tornado Warning | OAX | Douglas, Saunders | 31 min |
| May 21, 12:45 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Otoe | 45 min |
| May 21, 12:50 PM CDT | Tornado Warning | OAX | Dodge, Washington | 19 min |
| May 21, 12:59 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Washington | 61 min |
| May 21, 1:01 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy | 59 min |
| May 21, 1:15 PM CDT | Tornado Warning | OAX | Cass, Otoe | 45 min |
| May 21, 1:16 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 59 min |
| May 21, 1:34 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy | 26 min |
| May 21, 1:43 PM CDT | Tornado Warning | OAX | Cass, Otoe | 47 min |
| May 21, 5:37 PM CDT | Areal Flood Warning | OAX | Butler, Dodge, Douglas, Saunders, Washington | 15 hr |
Nearby
Tornado Warnings in Nebraska, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.